MathSciNet Relay Station
MathSciNet bibliographic data
MR354926 22D40 (28A65)
Emerson, William R. The pointwise ergodic theorem for amenable groups. Amer. J. Math. 96 (1974), 472–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement